# SDR AALA20131027004

- Difficulty date: October 27, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 43,178 hours, 20,462 cycles
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

MAF INFLIGHT DFW-TUS.  CARGO FIRE INDICATION WARNING.  FIRE BOTTLE WAS DISCHARGED. EMERGENCY DECLARED FLIGHT DIVERTED MAF LANDED WITHOUT INCIDENT.  NO EVIDENCE OF CARGO FIRE OR OVERHEAT DETECTED.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AFT CARGO ELECTRONIC UNIT & NR 1 FIRE EXTINGUISHING BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
